Shahroud Azami

DOI Number
First page
Last page


In this paper, we study generalized η-Ricci solitons with respect to the Schouten-van Kampen connection on trans-Sasakian manifolds. We give an example of generalized η-Ricci solitons on a trans-Sasakian manifold with respect to the Schouten-van Kampen connection to prove our results.


manifolds, vector field, generalized Ricci solutions

Full Text:



N. Aktan, M. Yildirim and C. Murathan: Almost f-cosymplectic manifolds, Mediterr. J. Math. 11(2014), 775-787.

S. Azami: Generalized Ricci solitons of three-dimensional Lorentzian Lie groups associated canonical connections and Kobayashi-Nomizu connections, J. Nonlinear Math. Phys. 30(1)(2023), 1-33.

S. Azami: Generalized η-Ricci solitons on LP-Kenmotsu manifolds associated to the Schouten-Van Kampen connection, U.P.B. Sci. Bull., Series A 85(1)(2023), 53-64.

A. M. Blaga: Cononical connections on para-Kenmotsu manifolds, Novi Sad J. Math. 45(2) (2015), 131-142.

A. M. Blaga: η-Ricci solitons on Lorentzian para-Sasakian manifolds, Filomat 30(2) (2016), 489-496.

A. M. Blaga: η-Ricci solitons on para-Kenmotsu manifolds, Balkan J. Geom. Appl. 20 (2015), 1-13.

A. M. Blaga and M. Crasmareanu: Torse-forming η-Ricci solitons in almost paracontact η-Einstein geometry, Filomat 31(2) (2017), 499-504.

D. E. Blair: Contact manifolds in Riemannian geometry, Lecture Notes in Mathematics Vol 509. Springer-Verlag, Berlin-New York (1976).

D. E. Blair: Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics Vol. 203. Birkhauser Boston Inc. (2002).

D. E. Blair and J. A. Oubina : Conformal and related changes of metric on the product of two almost contact metric manifolds, Publ. Mathematiques 34 (1990), 199-207.

G. Calvaruso: Three-dimensional homogeneous generalized Ricci solitons, Mediterranean Journal of Mathematics, 14(5) (2017), 1-21.

T. Chave and G. Valent: Quasi-Einstein metrics and their renormalizability properties, Helv. Phys. Acta., 69 (1996), 344-347.

T. Chave and G. Valent: On a class of compact and non-compact quasi-Einstein metrics and their renormalizability properties, Nuclear Phys. B., 478 (1996), 758-778.

B. Y. Chen: Classification of torqued vector fields and its applications to Ricci solitons, Kragujevac J. Math., 41(2) (2017), 239-250.

B. Y. Chen: A simple characterization of generalized Robertson-Walker space-times, Gen. Relativity Gravitation, 46(12) (2014), Article ID 1833.

J. T. Cho and M. Kimura: Ricci solitons and real hypersurfaces in a complex space form, Tohoku Math. J. 61(2) (2009), 205-212.

U. C. De and M. M. Tripathi: Ricci tensor in 3-dimensional trans-Sasakian manifolds, Kyungpook Math. J. 2(2003), 247-255.

U. C. De and A. Sarkar: On three-Dimensional trans-Sasakian manifolds, Extracta Math. 23(2008), 265-277.

S. Deshmukh and M. M. Tripathi: A note on trans-Sasakian manifolds, Math. Slov. 63(2013), 1361-1370.

S. Deshmukh, U. C. De and F. Al-Solamy: Trans-Sasakian manifolds homothetic to Sasakian manifolds, Publ. Math. Debr., 88(2016), 439-448.

S. Deshmukh: Trans-Sasakian manifolds homothetic to Sasakian manifolds, Mediterr. J. Math. 13(2016), 2951-2958.

S. Deshmukh and F. Alsolamy: A note on compact Trans-Sasakian manifolds, Mediterr. J. Math. 13(2016), 2099-2104.

S. Deshmukh and U. C. De: A note on Trans-Sasakian manifolds, arXiv 2018, arxiv:1203.0860.

A. Gray and L. M. Hervalla: The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Math. Pura Appl. 123(4)(1980), 35-58.

R. S. Hamilton: The Ricci flow on surfaces, Mathematics and general relativity, Contemp. Math. Santa Cruz, CA, 1986, 71, American Math. Soc., 1988, 237-262.

A. Haseeb, S. Pandey and R. Prasad: Some results on η-Ricci solitons in quasi-Sasakian 3-manifolds, Commun. Korean Math. Soc. 36(2) (2021), 377-387.

A. Kazan and H. B. Karadag: Trans-Sasakian manifolds with Schouten-van Kampen connection, Ililias Journal of mathematics 7(1)(2018), 1-12.

R. Ma and D. Pei: Reeb flow invariant ⋆-Ricci operators on trans-Sasakian threemanifolds, Math. Slov. 71(2021), 749-756.

P. Majhi and U. C. De, D. Kar: η-Ricci Solitons on Sasakian 3-Manifolds, Anal. de Vest Timisoara LV(2) (2017), 143–156.

V. Mangione: Harmonic maps and stability on f-Kenmotsu manifolds, Int. J. Math. Math. Sci., 2008(2008).

J. C. Marrero: The local structure of trans-Sasakian manifolds, Ann. Mat. Pura Appl. 162(1992), 77-86.

M. A. Mekki and A. M. Cherif: Generalised Ricci solitons on Sasakian manifolds, Kyungpook Math. J. 57(2017), 677-682.

P. Nurowski and M. Randall: Generalized Ricci solitons, J. Geom. Anal. 26(2016), 1280-1345.

M. Obata: Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Jpn. 14(1962), 333-340.

M. Okumura: Certain almost contact hypersurfaces in Kaehlerian manifolds of constant holomorphic sectional curvatures, Tohoku Math. J. 16(1964), 270-284.

Z. Olszak and R. Rosca: Normal locally conformal almost cosymplectic manifolds, Publ. Math. Debrecen 39(1991), 315-323.

J. A. Oubina: New classes of almost contact metric structures, Publ. Math. Debrecen 32 (1985), 187-193.

D. G. Prakasha and B. S. Hadimani: η-Ricci solitons on para-Sasakian manifolds, J. Geometry 108 (2017) 383-392.

J. A. Schouten: Ricci Calculus, Springer-Verlag (1954), Berlin.

M. D. Siddiqi: Generalized η-Ricci solitons in trans Sasakian manifolds, Eurasian bulltein of mathematics 1(3)(2018), 107-116.

A. F. Solov´ev: On the curvature of the connection induced on a hyperdistribution in a Riemannian space, Geom. Sb. 19(1978), 12-23.

M. Turana, C. Yetima and S. K. Chaubey: On quasi-Sasakian 3-manifolds admitting η-Ricci solitons, Filomat 33(15) (2019), 4923-4930.

W. Wang and X. Liu: Ricci tensors on trans-Sasakian 3-manifolds, Filomat 32 (2018), 4365-4374.

Y. Wang and W. Wang: A remark on trans-Sasakian 3-manifolds, Rev. Union Mater. Argent. 60(2019), 257-264.

K. Yano: Concircular geometry I. Concircular tranformations, Proc. Imp. Acad. Tokyo 16(1940), 195-200.

K. Yano: On the torse-forming directions in Riemannian spaces, Proc. Imp. Acad. Tokyo 20 (1944), 340-345.

K. Yano and B. Y. Chen: On the concurrent vector fields of immersed manifolds, Kodai Math. Sem. Rep., 23 (1971), 343-350.

A. Yildiz, U. C. De and M. Turan: On 3-dimensional f-Kenmotsu manifolds and Ricci solitons, Ukrainian Math. J. 65(2013), 684-693.

Y. Zhao: Some characterizations of property of trans-Sasakian 3-Manifolds, Math. Slov. 71(2021), 383-390.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)